# SDR DALA2022051003246

- Difficulty date: May 7, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 58,318 hours, 29,886 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 342B050000
- Part serial: 10741
- Condition: Inoperative
- Location: 002
- Part time: 29,768 hours, 14,582 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3119 - DIV - TO ORF DUE TO NO 2 ENGINE BLEED LEAK MESSAGE. UNABLE TO CONTINUE WITH BLEED ISOLATED DUE TO POSSIBLE ICING CONDITIONS. CORRECTIVE ACTION: REPLACED FAN AIR VALVE THERMOSTAT AND PRV CONTROL SOLENOID DUE TO SUSPECTED SEAL LEAKAGE. REPLACED PYLON DETECTION LOOP 1HF2. AIRCRAFT RTS.(8727702)
